Im a 24 year old female:
I have been struggling with GERD and I have been on many medications (prescription and over the counter) and nothing seems to take anymore. I get slightly better, but then the nausea, throat pain, regurgitation, etc. come back.
Now I am wondering if there is an underlying issue... I saw a picture for wikipedia's "hyper mobility" with a hand and all the fingertips bent, just like I can bend mine. I can also hyper extend my elbow, and my thumbs, big toes, and ankles click. I also get frequent jaw pain that leads to headaches, have scoliosis, and don't take well to anesthesia.
Could I possibly have hypermobility due to weak collagen? I read weak collagen may be connected to GERD?
If anyoen could shed some light, it would be much appreciated!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.